MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned the results for 62 patient samples tested for elecsys tsh v2 (tsh), elecsys ft4 iv (ft4 iv), elecsys ige ii (ige ii), elecsys ft3 iii (ft3 iii) and elecsys t3 (t3) on a cobas 8000 e 801 module.The following are examples of discrepant results for 5 patient samples.Patient 1 initial ige ii result was 0.200 iu/ml.The repeat result was 337 iu/ml.Patient 2 initial t3 result was 0.553 ng/ml.The repeat result was 0.986 ng/ml.Patient 3 initial tsh result was 0.0734 uiu/ml.The repeat result was 1.38 uiu/ml.Patient 4 initial ft3 iii result was 0.6 pmol/l.The repeat result was 4.54 pmol/l.Patient 5 initial ft4 iv result was 0.259 ng/dl.The repeat result was 1.64 ng/dl.
 
Additional Manufacturer Narrative
The tsh reagent lot number was 90637101 with an expiration date of 28-feb-2027.The ft4 iv reagent lot number was 891745 with an expiration date of 30-sep-2026.The ige ii reagent lot number was 870196 with an expiration date of 30-nov-2026.The ft3 iii reagent lot number was 885874 with an expiration date of 31-oct-2026.The t3 reagent lot number was 893965 with an expiration date of 31-dec-2026.On (b)(6) 2026, salt deposits were identified on the incubator cover along with a hairline crack in the reagent pipette line.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) replaced valves, a reservoir, the liquid level detection (lld) sensor, and a sipper.Salt deposits were identified on the incubator cover and a droplet on the reagent tubing line.The fse replaced the tube.The instrument operated within specification.The investigation determined that a hairline crack in the reagent tubing line was the cause of the event.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24621932
Report Number1823260-2026-00955
Device Sequence Number15993523
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale